MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS; R3 0 DEG XLPE ACET LNR 36MM X MM56

SMITH & NEPHEW, INC. PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS; R3 0 DEG XLPE ACET LNR 36MM X MM56
Model Number 71332756
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery due to suspected infection and instability.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Per surgeon's note, the infection was confirmed.Surgeon did 3 washouts and after that per standard procedure decided to change head and liner.

Brand Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Common Device Name
R3 0 DEG XLPE ACET LNR 36MM X MM56
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6539750
Report Number1020279-2017-00312
Device Sequence Number16294165
Product Code MBL
UDI-Device Identifier03596010598004
UDI-Public03596010598004
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113848
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number71332756
Device Catalogue Number71332756
Device Lot Number16MM11791
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2017
Supplement Date Received by Manufacturer04/10/2017
Initial Report FDA Received Date05/03/2017
Supplement Report FDA Received Date09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 71303600, LOT:16MM14884, COCR 12/14 FH
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;